# SDR FDEA200902090490

- Difficulty date: February 9, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 57,698 hours, 11,818 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Switch
- Part number: H2024B
- Condition: Worn
- Location: Air Con Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACCELERATING PAST 220KTS GOT AIR COND DOOR ALERT.  WENT AWAY AFTER SLOWED TO 200KTS.  RETURNED TO HKG.  LANDED UNEVENTFUL.  "MEL 52-40-01-03: AIR COND DOOR ALERT, INOP.  VERIFY AND RECORD IN AML/EAML ALL AIR CONDITIONING PACK ACCESS DOORS ARE CLOSED AND LOCKED PRIOR TO BLOCK-OUT. NRT  DOOR HINGES, LOCKS, WARNING SWITCHES, AND STRIKERS, OPS AND SECURITY OK PER AMM 52-42-01-5 NO EXCESSIVE PLAY NOTED. GOOD GRD READ AT 4137D REF WDM 52-71-02 PG502 SH2. FOUND SWITCH S2-255 HAS WORN RECEIPTACLE BY LOCKING BALLS, R&R SAME PER AMM 52-70-02-4. WARNING SYS TESTED OK PER AMM 52-70-00-5.
